advertisement
Question
Posted by: Jerry | 2008/11/19

On anti-depressant, but worse than ever.

i have been on 50mg of zoloft for three weeks, and every day i feel worse and worse. i am seeing the doctor on tuesday, but until then i don' t know how to stay sane. i am so tired, and feel so empty and more depressed than i have ever felt before. all i do is eat and sleep and lie around. how can i get to tuesday without going mad? i really don' t know what is going on.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

BY three weeks, one would have hoped for more positive benefits to have become obvious to you, and for the side-effects to be fading. Have you tried calling your doctor, who may have some specific advice, based on his knowledge of you, to help you through to Tuesday?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement